# SDR CALA2022032100743

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757*
- Aircraft serial: 32587
- Aircraft time: 64,191 hours, 19,459 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: NA
- Condition: Fluctuates
- Location: Lh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT GEN OFF IN FLIGHT AFTER POWER FLUCTUATIONS STEP AV.(E) GOOD @ 1.6 OHMS, 60DEG F. LOCKED FOR FINDINGS. SFOMM WORKING ITEM BPCU SHOWS LEFT GEN FAULTS: "OVER FREQ TRIP" AND FOUND 3 WIRES CHAFFED 8" FROM IDG CONNECTOR. REPAIRING PER AMM. ACCOMPLISHED WIRING CHKS REF FIM 24-20 TASK 802, STEP AV FOR FOUND DAMAGE TO W5012-2001R-18, W5012-2001B-18 AND W5012-0004-20 "IDG/PMG/WIRING" . SEE FIM 24-20 TASK 802 PARA BL. PAGE 42. IDG/PMG/WIRING MESSAGE. WIRES CHKED PER WD 24-21-11-5 BETWEEN 3 INCHS FROM CONNECTOR D1394P REF WD 71-51-21. DAMAGE WAS PHOTOS ADDED. IDG PMG AND GCU. CHKS INCLUDED WIRE TO WIRE, WIRE TO GND AND THROUGH INSULATION ONLY WITH NO STRANDS DAMAGED. CREATED LOG CONTINUITY WITH MEGGER. NO PROBLEMS FOUND. RESISTANCE OF PMG REF PAGE 8203502 FOR REPAIR. DAMAGED WIRES REPAIRED ON LOG PAGE 8203502. ACCOMPLISHED 24-22-00-745-058 GOOD WITH NO FAULTS. OPERATIONAL TEST OF LEFT IDG REF AMM TASK 24-11-00-710-801. TESTS PASS DURING 5 MIN IDLE RUN WITH NO POWER FLUCTUATIONS NOTED. BPCU BITE TEST FOLLOWING RUN REF AMM TASK ADD EMP:101154
